Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

An Algebraic Surface with K Ample, (K2) = 9, pg = q = 0

D. Mumford
American Journal of Mathematics
Vol. 101, No. 1 (Feb., 1979), pp. 233-244
DOI: 10.2307/2373947
Stable URL: http://www.jstor.org/stable/2373947
Page Count: 12
  • Get Access
  • Read Online (Free)
  • Download ($24.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
An Algebraic Surface with K Ample, (K2) = 9, pg = q = 0
Preview not available

Page Thumbnails

  • Thumbnail: Page 
233
    233
  • Thumbnail: Page 
234
    234
  • Thumbnail: Page 
235
    235
  • Thumbnail: Page 
236
    236
  • Thumbnail: Page 
237
    237
  • Thumbnail: Page 
238
    238
  • Thumbnail: Page 
239
    239
  • Thumbnail: Page 
240
    240
  • Thumbnail: Page 
241
    241
  • Thumbnail: Page 
242
    242
  • Thumbnail: Page 
243
    243
  • Thumbnail: Page 
244
    244